This is my Daily Routine of 496th – 540th Day of Running Journey.

Day 496th (2018/08/05)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:11 AM

Started Meditating: 3:52 AM

Started Cleaning Room: 4:13 AM

Started Running: 4:36 AM (Left Home)

Finished Running: 4:59 AM (Came Home)

Total Running Time: 23:29 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:35 AM

Daytime Nap: 11:00 AM – 2:00 PM (3 Hours)

Sleeping Time: 9:04 PM

(8:56, It’s monsoon and it’s supposed to rain but today it rained heavily. This slowed me down a bit. Beside that screen of my phone gets unresponsive when it’s wet, this delayed me to stop my stopwatch and take a screenshot.)

Day 497th (2018/08/06)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:15 AM

Started Meditating: 3:53 AM

Started Cleaning Room: 4:17 AM

Started Running: 4:42 AM (Left Home)

Finished Running: 5:03 AM (Came Home)

Total Running Time: 21:12 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:36 AM

Daytime Nap: 6:00 AM – 9:00 AM (3 Hours)

Sleeping Time: 10:17 PM

Day 498th (2018/08/07)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:14 AM

Started Meditating: 3:42 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:39 AM (Left Home)

Finished Running: 5:00 AM (Came Home)

Total Running Time: 21:10 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:53 AM

Daytime Nap: 6:30 AM – 10:00 AM (3 Hour 30 Minutes)

Sleeping Time: 9:32 PM

Day 499th (2018/08/08)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:13 AM

Started Meditating: 3:42 AM

Started Cleaning Room: 4:00 AM

Started Running: 4:38 AM (Left Home)

Finished Running: 4:59 AM (Came Home)

Total Running Time: 20:53 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:34 AM

Daytime Nap: 6:30 AM – 9:30 AM (3 Hours)

Sleeping Time: 9:53 PM

Day 500th (2018/08/09)

Woke Up: 1:47 AM

Started Autosuggesting: 1:48 AM

Started Exercising: 1:56 AM

Started Meditating: 2:20 AM

Started Cleaning Room: 2:36 AM

Started Running: 3:05 AM (Left Home)

Finished Running: 3:26 AM (Came Home)

Total Running Time: 20:27 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 4:09 AM

Daytime Nap: 4:30 AM – 6:00 AM (1 Hour 30 Minutes)

Sleeping Time: 9:46 PM

Day 501st (2018/08/10)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:11 AM

Started Meditating: 3:49 AM

Started Cleaning Room: 4:04 AM

Started Running: 4:28 AM (Left Home)

Finished Running: 4:59 AM (Came Home)

Total Running Time: 20:59 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:26 AM

Daytime Nap: 6:00 AM – 8:00 AM    7:00 PM – 8:00 PM (3 Hours)

Sleeping Time: 9:29 PM

Day 502nd (2018/08/11)

Woke Up: 2:53 AM

Started Autosuggesting: 2:58 AM

Started Exercising: 3:07 AM

Started Meditating: 3:37 AM

Started Cleaning Room: 3:53 AM

Started Running: 4:37 AM (Left Home)

Finished Running: 4:57 AM (Came Home)

Total Running Time: 20:28 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:46 AM

Daytime Nap: 6:00 AM – 8:00 AM (2 Hours)

Sleeping Time: 9:09 PM

Day 503rd (2018/08/12)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:13 AM

Started Meditating: 3:41 AM

Started Cleaning Room: 4:03 AM

Started Running: 4:31 AM (Left Home)

Finished Running: 4:53 AM (Came Home)

Total Running Time: 21:11 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:29 AM

Daytime Nap: 7:00 AM – 9:00 AM     11:00 AM – 3:00 PM (6 Hours)

Sleeping Time: 9:41 PM

Day 504th (2018/08/13)

Woke Up: 2:56 AM

Started Autosuggesting: 2:59 AM

Started Exercising: 3:07 AM

Started Meditating: 3:33 AM

Started Cleaning Room: 3:52 AM

Started Running: 4:29 AM (Left Home)

Finished Running: 4:51 AM (Came Home)

Total Running Time: 21:59 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:39 AM

Daytime Nap: 6:00 AM – 8:00 AM (2 Hours)

Sleeping Time: 9:39 PM

Day 505th (2018/08/14)

Woke Up: 2:59 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:13 AM

Started Meditating: 3:40 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:37 AM (Left Home)

Finished Running: 4:57 AM (Came Home)

Total Running Time: 20:39 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:32 AM

Daytime Nap: 6:00 AM – 8:00 AM (2 Hours)

Sleeping Time: 9:26 PM

Day 506th (2018/08/15)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:11 AM

Started Meditating: 3:45 AM

Started Cleaning Room: 4:05 AM

Started Running: 4:29 AM (Left Home)

Finished Running: 4:52 AM (Came Home)

Total Running Time: 22:51 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:44 AM

Daytime Nap: 7:00 AM – 8:00 AM   12:00 PM – 3:00 PM   (4 Hours)

Sleeping Time: 9:38 PM

(9:21 PM, Today it was raining in the morning and there was this stray dog which almost bit me. It was walking infront of me, so I had to just walk behind it for few seconds.)

Day 507th (2018/08/16)

Woke Up: 2:59 AM

Started Autosuggesting: 3:01 AM

Started Exercising: 3:09 AM

Started Meditating: 3:35 AM

Started Cleaning Room: 3:55 AM

Started Running: 4:29 AM (Left Home)

Finished Running: 4:50 AM (Came Home)

Total Running Time: 20:25 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:26 AM

Daytime Nap: 7:00 AM – 9:30 AM (2 Hour 30 Minutes)

Sleeping Time: 9:44 PM

Day 508th (2018/08/17)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:13 AM

Started Meditating: 3:41 AM

Started Cleaning Room: 3:58 AM

Started Running: 4:32 AM (Left Home)

Finished Running: 4:52 AM (Came Home)

Total Running Time: 20:03 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:29 AM

Daytime Nap: 6:00 AM – 9:30 AM (3 Hour 30 Minutes)

Sleeping Time: 9:28 PM

Day 509th (2018/08/18)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:12 AM

Started Meditating: 3:38 AM

Started Cleaning Room: 3:54 AM

Started Running: 4:26 AM (Left Home)

Finished Running: 4:46 AM (Came Home)

Total Running Time: 20:24 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:16 AM

Daytime Nap: NA

Sleeping Time: 9:24 PM

Day 510th (2018/08/19)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:12 AM

Started Meditating:  3:42 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:37 AM (Left Home)

Finished Running: 4:58 AM (Came Home)

Total Running Time: 20:55 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:42 AM

Daytime Nap: 6:00 AM – 7:30 AM   3:00 PM – 4:00 PM (2 Hour 30 Minutes)

Sleeping Time: 9:22 PM

Day 511th (2018/08/20)

Woke Up: 3:00 AM

Started Autosuggesting: 3:05 AM

Started Exercising: 3:14 AM

Started Meditating: 3:44 AM

Started Cleaning Room: 4:04 AM

Started Running: 4:27 AM (Left Home)

Finished Running: 4:49 AM (Came Home)

Total Running Time: 22:08 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:23 AM

Daytime Nap: 6:00 AM – 10:00 AM    1:00 PM – 2:00 PM (5 Hours)

Sleeping Time: 9:32 PM

Day 512th (2018/08/21)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:12 AM

Started Meditating: 3:42 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:36 AM (Left Home)

Finished Running: 4:57 AM (Came Home)

Total Running Time: 20:25 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:38 AM

Daytime Nap: 6:00 AM – 8:00 AM    3:00 PM – 4:00 PM (3 Hours)

Sleeping Time: 9:33 PM

Day 513th (2018/08/22)

Woke Up: 3:00 AM

Started Autosuggesting: 3:07 AM

Started Exercising: 3:16 AM

Started Meditating: 3:53 AM

Started Cleaning Room: 4:09 AM

Started Running: 4:46 AM (Left Home)

Finished Running: 5:07 AM (Came Home)

Total Running Time: 21:09 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:42 AM

Daytime Nap: 6:00 AM – 10:00 AM (4 Hours)

Sleeping Time: 10:15 PM

Day 514th (2018/08/23)

Woke Up: 3:00 AM

Started Autosuggesting: 3:05 AM

Started Exercising: 3:14 AM

Started Meditating: 3:49 AM

Started Cleaning Room: 4:08 AM

Started Running: 4:43 AM (Left Home)

Finished Running: 5:03 AM (Came Home)

Total Running Time: 20:36 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:49 AM

Daytime Nap: 11:00 AM – 12:00 PM     2:00 PM – 3:00 PM   (2 Hours)

Sleeping Time: 9:25 PM

(9:16 PM, Due to change in weather, I am suffering from little bit of cold and headache but I am pushing myself.)

Day 515th (2018/08/24)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:14 AM

Started Meditating: 3:51 AM

Started Cleaning Room: 4:11 AM

Started Running: 4:50 AM (Left Home)

Finished Running: 5:10 AM (Came Home)

Total Running Time: 20:27 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:50 AM

Daytime Nap: 10:00 AM – 11:30 AM (1 Hour 30 Minutes)

Sleeping Time: 9:53 PM

Day 516th (2018/08/25)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:10 AM

Started Meditating: 3:55 AM

Started Cleaning Room: 4:17 AM

Started Running: 4:45 AM (Left Home)

Finished Running: 5:06 AM (Came Home)

Total Running Time: 20:18 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:56 AM

Daytime Nap: 7:00 AM – 8:00 AM     11:00 AM – 12:00 PM (2 Hours)

Sleeping Time: 8:52 PM

Day 517th (2018/08/26)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:12 AM

Started Meditating: 3:47 AM

Started Cleaning Room: 4:06 AM

Started Running: 4:45 AM (Left Home)

Finished Running: 5:06 AM (Came Home)

Total Running Time: 20:34 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:37 AM

Daytime Nap: 6:00 AM – 8:00 AM    12:00 PM – 3:00 PM (5 Hours)

Sleeping Time: 10:15 PM

Day 518th (2018/08/27)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:13 AM

Started Meditating: 3:55 AM

Started Cleaning Room: 4:17 AM

Started Running: 4:41 AM (Left Home)

Finished Running: 5:01 AM (Came Home)

Total Running Time: 20:18 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:46 AM

Daytime Nap: 6:00 AM – 9:00 AM (3 Hours)

Sleeping Time: 9:38 PM

Day 519th (2018/08/28)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:13 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 4:00 AM

Started Running: 4:40 AM (Left Home)

Finished Running: 5:01 AM (Came Home)

Total Running Time: 20:20 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:35 AM

Daytime Nap: 6:00 AM – 8:00 AM    12:00 PM – 3:00 PM   (5 Hours)

Sleeping Time: 9:38 PM

Day 520th (2018/08/29)

Woke Up: 3:00 AM

Started Autosuggesting: 3:05 AM

Started Exercising: 3:13 AM

Started Meditating: 3:49 AM

Started Cleaning Room: 4:08 AM

Started Running: 4:32 AM (Left Home)

Finished Running: 4:54 AM (Came Home)

Total Running Time: 21:13 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:30 AM

Daytime Nap: 7:00 AM – 9:00 AM (2 Hours)

Sleeping Time: 9:48 PM

Day 521st (2018/08/2018)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:13 AM

Started Meditating: 3:53 AM

Started Cleaning Room: 3:53 AM

Started Running: 4:36 AM (Left Home)

Finished Running: 4:55 AM (Came Home)

Total Running Time: 19:34 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:23 AM

Daytime Nap: 12:00 PM – 2:00 PM (2 Hours)

Sleeping Time: 10:07 PM

Day 522nd (2018/08/31)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:11 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 4:02 AM

Started Running: 4:37 AM (Left Home)

Finished Running: 4:56 AM (Came Home)

Total Running Time: 19:11 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:37 AM

Daytime Nap: 7:00 AM – 8:00 AM   10:00 AM – 12:00 PM (3 Hours)

Sleeping Time: 9:23 PM

(9:13 PM, Well I guess today I ran little fast. I don’t know whether I can keep it up this pace or not.)

Day 523rd (2018/09/01)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:11 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 3:59 AM

Started Running: 4:25 AM (Left Home)

Finished Running: 4:45 AM (Came Home)

Total Running Time: 19:36 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:24 AM

Daytime Nap: 6:00 AM – 8:00 AM     1:00 PM – 3:00 PM (4 Hours)

Sleeping Time: 9:04 PM

Day 524th (2018/09/02)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:11 AM

Started Meditating: 3:44 AM

Started Cleaning Room: 4:07 AM

Started Running: 4:45 AM (Left Home)

Finished Running: 5:04 AM (Came Home)

Total Running Time: 19:12 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:43 AM

Daytime Nap: NA

Sleeping Time: 9:15 PM

Day 525th (2018/09/03)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:12 AM

Started Meditating: 3:50 AM

Started Cleaning Room: 4:09 AM

Started Running: 4:46 AM (Left Home)

Finished Running: 5:06 AM (Came Home)

Total Running Time: 20:01 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:42 AM

Daytime Nap: 2:00 PM – 3:00 PM   6:00 PM – 8:00 PM (3 Hours)

Sleeping Time: 9:07 PM

Day 526th (2018/09/04)

Woke Up: 2:58 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:12 AM

Started Meditating: 3:45 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:38 AM (Left Home)

Finished Running: 4:58 AM (Came Home)

Total Running Time: 19:59 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:41 AM

Daytime Nap: 7:00 AM – 8:00 AM    12:00 PM – 3:00 PM  (4 Hours)

Sleeping Time: 8:45 PM

Day 527th (2018/09/05)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:11 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:35 AM (Left Home)

Finished Running: 4:54 AM (Came Home)

Total Running Time: 19:28 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:25 AM

Daytime Nap: 7:00 AM – 8:00 AM     12:00 PM – 2:00 PM   (3 Hours)

Sleeping Time: 9:55 PM

Day 528th (2018/09/06)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:10 AM

Started Meditating: 3:54 AM

Started Cleaning Room: 4:14 AM

Started Running: 4:45 AM (Left Home)

Finished Running: 5:04 AM (Came Home)

Total Running Time: 19:57 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:42 AM

Daytime Nap: 6:00 AM – 8:00 AM       4:00 PM – 5:00 PM   (3 Hours)

Sleeping Time: 9:33 PM

Day 529th (2018/09/07)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:16 AM

Started Meditating: 3:49 AM

Started Cleaning Room: 4:06 AM

Started Running: 4:47 AM (Left Home)

Finished Running: 5:07 AM (Came Home)

Total Running Time: 19:41 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:42 AM

Daytime Nap: 6:30 AM – 9:00 AM     1:00 PM – 3:00 PM   (4 Hour 30 Minutes)

Sleeping Time: 9:37 PM

Day 530th (2018/09/08)

Woke Up: 2:58 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:12 AM

Started Meditating: 3:53 AM

Started Cleaning Room: 4:10 AM

Started Running: 4:33 AM (Left Home)

Finished Running: 4:52 AM (Came Home)

Total Running Time: 19:39 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:28 AM

Daytime Nap: 6:00 AM – 7:00 AM       12:00 PM – 3:00 PM   (4 Hours)

Sleeping Time: 9:24 PM

Day 531st (2018/09/09)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:12 AM

Started Meditating: 4:05 AM

Started Cleaning Room: 4:23 AM

Started Running: 4:52 AM (Left Home)

Finished Running: 5:11 AM (Came Home)

Total Running Time: 19:37 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:49 AM

Daytime Nap: 6:00 AM – 8:00 AM       12:00 PM – 2:00 PM (4 Hours)

Sleeping Time: 9:27 PM

Day 532nd (2018/09/10)

Woke Up: 3:00 AM

Started Autosuggesting: 3:05 AM

Started Exercising: 3:14 AM

Started Meditating: 3:44 AM

Started Cleaning Room: 3:59 AM

Started Running: 4:29 AM (Left Home)

Finished Running: 4:49 AM (Came Home)

Total Running Time: 20:26 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:35 AM

Daytime Nap: 6:00 AM – 8:30 AM      6:30 PM – 7:30 PM  (3 Hour 30 Minutes)

Sleeping Time: 9:39 PM

(9:27 PM, From today, I am running with new pair of shoes as my old shoes tore up.  I guess I have to adapt to new shoes. Moreover I am also having pain in my left leg, especially because of shin splints.)

Day 533rd (2018/08/11)

Woke Up: 3:00 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:11 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:39 AM (Left Home)

Finished Running: 4:59 AM (Came Home)

Total Running Time: 19:51 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:29 AM

Daytime Nap: 7:30 AM – 9:30 AM   (2 Hours)

Sleeping Time: 8:37 PM

Day 534th (2018/09/12)

Woke Up: 3:00 AM

Started Autosuggesting: 3:05 AM

Started Exercising: 3:13 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 3:59 AM

Started Running: 4:39 AM (Left Home)

Finished Running: 5:00 AM (Came Home)

Total Running Time: 21:15 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:37 AM

Daytime Nap: 7:00 AM – 9:00 AM      3:00 PM – 4:30 PM   (3 Hour 30 Minutes)

Sleeping Time: 7:51 PM

(7:12 PM, Since yesterday it’s raining continuously without stopping, it also rained heavily while running. And it’s hard to stop the stop watch in mobile with the wet hand. Moreover, there was this snake crossing the road. So, I also had to wait for the snake to cross the road. Luckily I always carry and use the torch light while running in dark.)

Day 535th (2018/09/13)

Woke Up: 2:59 AM

Started Autosuggesting: 3:02 AM

Started Exercising: 3:10 AM

Started Meditating: 3:55 AM

Started Cleaning Room: 4:12 AM

Started Running: 4:36 AM (Left Home)

Finished Running: 4:56 AM (Came Home)

Total Running Time: 19:44 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:30 AM

Daytime Nap: 6:00 AM – 9:00 AM     4:30 PM – 5:30 PM    (4 Hours)

Sleeping Time: 8:52 PM

Day 536th (2018/09/14)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:11 AM

Started Meditating: 3:56 AM

Started Cleaning Room: 4:16 AM

Started Running: 4:39 AM (Left Home)

Finished Running: 4:58 AM (Came Home)

Total Running Time: 19:27 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:43 AM

Daytime Nap: 6:30 AM – 8:30 AM      1:00 PM – 4:00 PM (5 Hour)

Sleeping Time: 8:23 PM

Day 537th (2018/09/15)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:11 AM

Started Meditating: 3:43 AM

Started Cleaning Room: 4:01 AM

Started Running: 4:31 AM (Left Home)

Finished Running: 4:50 AM (Came Home)

Total Running Time: 19:21 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:19 AM

Daytime Nap: 6:00 AM – 9:00 AM    1:00 PM – 2:00 PM  (5 Hours)

Sleeping Time: 9:18 PM

Day 538th (2018/09/16)

Woke Up: 2:55 AM

Started Autosuggesting: 2:59 AM

Started Exercising: 3:08 AM

Started Meditating: 3:51 AM

Started Cleaning Room: 4:12 AM

Started Running: 4:33 AM (Left Home)

Finished Running: 4:53 AM (Came Home)

Total Running Time: 19:56 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:33 AM

Daytime Nap: 6:00 AM – 9:00 AM    1:00 PM – 3:00 PM  (5 Hours)

Sleeping Time: 8:55 PM

Day 539th (2018/09/17)

Woke Up: 3:00 AM

Started Autosuggesting: 3:03 AM

Started Exercising: 3:12 AM

Started Meditating: 3:41 AM

Started Cleaning Room: 3:59 AM

Started Running: 4:33 AM (Left Home)

Finished Running: 4:53 AM (Came Home)

Total Running Time: 19:49 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:20 AM

Daytime Nap: 6:30 AM – 10:30 AM    1:00 PM – 2:00 PM (5 Hours)

Sleeping Time: 8:48 PM

Day 540th (2018/09/18)

Woke Up: 3:00 AM

Started Autosuggesting: 3:04 AM

Started Exercising: 3:14 AM

Started Meditating: 3:45 AM

Started Cleaning Room: 4:04 AM

Started Running: 4:36 AM (Left Home)

Finished Running: 4:55 AM (Came Home)

Total Running Time: 19:19 Minutes (Approx. 4 Kilometres)

(Bathed)

Planning my Day Ahead: 5:34 AM

Daytime Nap: 7:00 AM – 10:00 AM   (3 Hours)

Sleeping Time: 9:22 PM

(9:09 PM, Today I finally completed my 18 months of Running for Life Journey, considering each month is equal to 30 days. Here’s the overview, for the First 90 days I ran around 700 metres. Then for the next 45 days I ran around 1.5 KM, then I ran around 2.4 KM for next the 45 days. Ever since I have been running 4 KM everyday.)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s